# SDR TRBA2010041SUP

- Difficulty date: May 8, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 19,680 hours, 23,292 cycles
- Engine: Pwc PW127F
- Engine time: 19,274 hours, 22,627 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127F
- Part serial: AK0010
- Condition: Failed
- Location: Nr 1
- Part time: 19,274 hours, 22,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HAD A LOT OF SPARKS COMING TAILPIPE DURING T/O AND CLIMB.  REMOVED AND INSTALLED LT ENGINE IAW WORKCARD EX-ATR-72-RAI-001.
